# SDR DXTA2024021610908

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N443QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500616
- Aircraft time: 2,748 hours, 2,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 65416544
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN MID FLIGHT EMERGENCY LIGHTS CAME ON STEADY.  TRIED RESETTING THE SWITCH BOTH IN AIR AND ON THE GROUND LIGHTS ARE ON IN THE ARM POSITION.  THEY DO TURN OFF WHEN THE SWITCH IS TURNED OFF.  REMOVED FWD AND AFT EMERGENCY BATTERIES AND INSTALLED NEW BATTERIES PERFROMED OPS CHECK WITH NO DEFECTS NOTED REF EMB PHENOM 300 AMM 33-52-01
